Lyubomyr Zdomskyy

 

 

Welcome to the homepage of Dr. Lyubomyr Zdomskyy.

I am a postdoctoral researcher at the

Kurt Gödel Research Center for Mathematical Logic
Universität Wien
Währinger Str. 25
1090 Wien, Austria

Tel: +43 1 4277 50521

Email: lyubomyr.zdomskyy at univie.ac.at

Ostern
       
       
       
  1. My CV
  2. My Ph.D. thesis: Local and combinatorial properties of topological groups. (In Ukrainian.) Written under the supervision of Taras Banakh in Lviv University.

Publications

  1. Medini, Andrea; van Mill, Jan; Zdomskyy, L. A homogeneous space whose complement is rigid, submitted.
  2. Tsaban, Boaz; Zdomskyy, L. Arhangel'ski sheaf amalgamations in topological groups, submitted.
  3. Medini, Andrea; Zdomskyy, L. Productively Lindelöf spaces of countable tightness, in the final stage of preparation.

  4.  
  5. Medini, Andrea; Zdomskyy, L. Between Polish and completely Baire, Archive for Mathematical Logic, to appear.
  6. Banakh, Taras; Machura, Michal; Zdomskyy, L. On critical cardinalities related to Q-sets, Mathematical Bulletin of the Shevchenko Scientific Society, to appear.
  7. David Chodounsky; Repovš, Dušan; Zdomskyy, L. Mathias forcing and combinatorial covering properties of filters, Journal of Symbolic Logic, to appear.
  8. Kunen, Kenneth; Medini, Andrea; Zdomskyy, L. Seven characterizations of non-meager P-filters, Fundamenta Mathematicae, to appear.
  9. Miller, Arnold; Tsaban, Boaz; Zdomskyy, L. Selective covering properties of product spaces, II: gamma spaces, Transactions of the American Mathematical Society, to appear.
  10. Friedman, Sy-David; Wu, Liuzhen; Zdomskyy, L. Delta_1-definability of the non-stationary ideal at successor cardinals, Fundamenta Mathematicae, to appear.
  11. Banakh, Taras; Zdomskyy, L. Non-meager free sets for meager relations on Polish spaces, Proceedings of the American Mathematical Society, to appear.

  12.  
  13. Repovš, Dušan; Zdomskyy, L.; Zhang, Shuguo. Countable dense homogeneous filters and the Menger covering property, Fundamenta Mathematicae 224 (2014), 233--240.
  14. Miller, Arnold; Tsaban, Boaz; Zdomskyy, L. Selective covering properties of product spaces, Annals of Pure and Applied Logic 165 (2014), 1034-1057.
  15. Repovš, Dušan; Zdomskyy, L. Productively Lindelöf spaces and the covering property of Hurewicz, Topology and its Applications 169 (2014), 16--20.
  16. Tsaban, Boaz; Zdomskyy, L. Additivity of the Gerlits-Nagy property and concentrated sets, Proceedings of the American Mathematical Society 142 (2014), 2881--2890.
  17. Duanmu, Haosui; Tall, Franklin D.; Zdomskyy, L. Productively Lindelöf and Indestructibly Lindelöf Spaces, Topology and its Applications 160:18 (2013), 2443--2453.
  18. Friedman, Sy-David; Honzik, Radek; Zdomskyy, L. Fusion and large cardinal preservation, Annals of Pure and Applied Logic 164:12 (2013), 1247--1273.
  19. Banakh, Taras; Chervak, Ostap; Zdomskyy, L. On character of points in the Higson corona of a metric space, Commentationes Mathematicae Universitatis Carolinae 54:2 (2013), 159--178.
  20. Fischer, Vera; Friedman, Sy-David; Zdomskyy, L. Cardinal characteristics, projective wellorders and large continuum, Annals of Pure and Applied Logic 164 (2013) 763–770.
  21. Tsaban, Boaz; Zdomskyy, L. Hereditarily Hurewicz spaces and Arhangel'ski sheaf amalgamations, Journal of the European Mathematical Society 14:2 (2012), 353--372.
  22. Repovš, Dušan; Zdomskyy, L. On the Menger covering property and D-spaces, Proceedings of the American Mathematical Society 140:3 (2012), 1069--1074.
  23. Banakh, Taras; Mykhaylyuk, Volodymyr; Zdomskyy, L. On meager function spaces, network character and meager convergence in topological spaces, Commentationes Mathematicae Universitatis Carolinae 52 (2011), 273--281
  24. Fischer, Vera; Friedman, Sy-David; Zdomskyy, L. Projective wellorders and mad families with large continuum, Annals of Pure and Applied Logic 162 (2011), 853--862.
  25. Banakh, Taras; Repovš Dušan; Zdomskyy, L. On the length of chains of proper subgroups covering a topological group, Archive for Mathematical Logic 50 (2011), 411--421.
  26. Gruenhage, Gary; Tsaban, Boaz; Zdomskyy, L. Sequential properties of function spaces with the compact-open topology, Topology and its Applications 158 (2011), 387--391.
  27. Repovš, Dušan; Zdomskyy, L. On M-separability of countable spaces and function spaces, Topology and its Applications 157 (2010), 2538-2541.
  28. Banakh, Taras; Zdomskyy, L. Closed locally path-connected subspaces of finite-dimensional groups are locally compact, Topology Proceedings 36 (2010), 399-405.
  29. Friedman, Sy-David; Zdomskyy, L. Projective mad families, Annals of Pure and Applied Logic 161 (2010), 1581–1587
  30. Friedman, Sy-David; Zdomskyy, L. Measurable cardinals and the Cofinality of the Symmetric Group, Fundamenta Mathematicae 207 (2010), 101--122.
  31. Repovš, Dušan; Zdomskyy, L. A new Lindelof topological group, Topology and its Applications 157 (2010), 990--996.
  32. Banakh, Taras; Repovš, Dušan; Zdomskyy, L. o-Boundedness of free topological groups, Topology and its Applications 157 (2010), 466--481.
  33. Mildenberger, Heike; Zdomskyy, L. L-spaces and the P-ideal dichotomy, Acta Mathematica Hungarica 125 (2009), 85--97.
  34. Tsaban, Boaz; Zdomskyy, L. On the Pytkeev property in spaces of continuous functions (II), Houston Journal of Mathematics 35:2 (2009), 563--571.
  35. Tsaban, Boaz; Zdomskyy, L. Combinatorial images of sets of reals and semifilter trichotomy. Journal of Symbolic Logic 73:4 (2008), 1278--1288.
  36. Banakh, Taras; Zdomskyy, L. Separation properties between sigma-compactness and the Hurewicz property, Topology and its Applications 156 (2008), 10--15.
  37. Repovš, Dušan; Tsaban, Boaz; Zdomskyy, L. Continuous selections and sigma-spaces, Topology and its Applications 156 (2008), 104--109.
  38. Tsaban, Boaz; Zdomskyy, L. Scales, Fields, and a problem of Hurewicz, Journal of the European Mathematical Society 10 (2008), 837--866.
  39. Banakh, Taras; Repovš Dušan; Zdomskyy, L. Frechet-Urysohn fans in free topological groups, Journal of Pure and Applied Algebra 212 (2008), 2105--2114.
  40. Repovš, Dušan; Tsaban, Boaz; Zdomskyy, Lyubomyr: Hurewicz sets of reals without perfect subsets. Proceedings of the American Mathematical Society 136:7 (2008), 2515-2520.
  41. Banakh, Taras; Zdomskyy, L. Coherence of Semifilters: a survey, in: Selection Principles and Covering Properties in Topology (Lj. D.R. Kocinac, ed.), Quaderni di Matematica 18, Dept. Math., Seconda Universita di Napoli, Caserta (2006), 53--99.
  42. Banakh, Taras; Zdomskyy, L. Selection principles and infinite games on multicovered spaces, in: Selection Principles and Covering Properties in Topology (Lj. D.R. Kocinac, ed.), Quaderni di Matematica 18, Dept. Math., Seconda Universita di Napoli, Caserta (2006), 1--51.
  43. Tsaban, Boaz; Zdomskyy, Lyubomyr. Menger's covering property and groupwise density, Journal of Symbolic Logic 71:3 (2006), 1053--1056.
  44. Zdomskyy, L. S. $o$-boundedness of free objects over a Tychonoff space, Matematychni Studii 25:1 (2006), 10--28.
  45. Zdomskyy, L. S. Can a Borel group be generated by a Hurewicz subspace? Matematychni Studii 25:2 (2006), 219--224
  46. Zdomskyy, Lyubomyr. A semifilter approach to selection principles. II. Tau*-covers, Commentationes Mathematicae Universitatis Carolinae 47:3 (2006), 539--547.
  47. Zdomskyy, L. A semifilter approach to selection principles, Commentationes Mathematicae Universitatis Carolinae 46:3 (2005), 525--539.
  48. Zdomskyy, L. S. A characterization of the Menger and Hurewicz properties of subspaces of the real line, Mathematychni Studii 24:2 (2005), 115--119.
  49. Banakh, Taras; Cauty, Robert; Trushchak, Khrystyna; Zdomskyy, L. On universality of finite products of Polish spaces, Tsukuba Journal of Mathematics 28:2 (2004), 455--471.
  50. Banakh, Taras; Pidkuyko, Serhij ; Zdomskyy, L. How many convergent sequences is necessary to detect discontinuity? Naukovi Zapysky NTSh. 1 (2004), 13--24. (in Ukrainian)
  51. Banakh, Taras; Zdomskyy, L. The topological structure of (homogeneous) spaces and groups with countable cs*-character. Applied General Topology 5:1 (2004), 25--48.
  52. Banakh, Taras; Zdomskyy, Lyubomyr. Each second countable abelian group is a subgroup of a second countable divisible group. Third International Algebraic Conference in the Ukraine (Ukrainian), 154--159, Natsional. Akad. Nauk Ukraïny, Inst. Mat., Kyiv, 2002.

Teaching

  1. Introduction to Mathematical Logic. Winter semester 2014
  2. Axiomatic set theory 1. Proseminar. Summer semester 2014. Exercises
  3. Axiomatic set theory 1. Summer semester 2012.